# SDR CALA2022102402910

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767
- Aircraft serial: 30026
- Aircraft time: 79,541 hours, 16,635 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: NA
- Condition: Missing
- Location: L Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: K, O

## Discrepancy

PDA 2 FOUND L/H WING AFT FAIRING FOR MAIN GEAR SIDE BRACE TRUNNION MISSING. REQUEST CDL DEFERRAL # 57EC. DEFERRED AS PER CDL. DISPATCH DESK: 62   NAME: JERRY                DATE: 21-OCT-22- L/H WING AFT FAIRING FOR MAIN GEAR SIDE BRACE TRUNNION - CDL 57EC ADDED PICS!   GMM-02-30-95
